MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC daVinci 5; Surgeon Side Cart

INTUITIVE SURGICAL, INC daVinci 5; Surgeon Side Cart
Model Number 380730-46
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a training/demo of the da vinci system, the clinical sales representative (csr) observed the right master tool manipulator (mtm) was not working properly on the system.A work order was requested for demo/not for human use (nfhu) system due to the right mtm malfunction.Logs were not available at the time of the report.Following a restart of the system, the right mtm remained unstable.It was also noted that ergonomics needed to be checked, though no further information was provided on that matter.There was no report of patient involvement or reported injury.Intuitive surgical, inc.(isi) obtained the following additional information: on this console, none of the ergonomic adjustments were working.The armrest height, pedal depth, and viewer were completely non functional, and the message ¿ergonomics error¿ appeared on the display.The console was restarted several times, and the ergonomics only started working after approximately the fifth restart.However, this did not last long, and the right mtm stopped working during a simulation exercise.The console was restarted several times.In this condition, the console is not suitable for demonstration purposes.
 
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse replaced the master tool manipulator (mtm) to correct the issue.The system was tested and verified as ready for use.Isi did not receive the product involved with this complaint to perform failure analysis.

Brand Name
daVinci 5
Common Device Name
Surgeon Side Cart
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50927990
Report Number2955842-2026-40303
Device Sequence Number9734264
Product Code NAY
UDI-Device Identifier00886874119747
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K232610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380730-46
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexUnknown